# SDR CALA0300539

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 39,772 hours, 40,520 cycles
- Engine: Ge CFM56*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 1 ENGINE PYLON ACCESS PANEL NR 5727L CUTOUT.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01230.
